Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 35, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 4, 2006, 2:40 PM CDT for Walton County, Florida. It took effect at Apr 5, 2006, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2006, 2:40 PM CDT (19:40 UTC)
- In effect from
- Apr 5, 2006, 11:00 AM CDT
- Expired
- Apr 5, 2006, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1973 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 041943 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 240 PM CDT TUE APR 4 2006 FLZ001>006-008-051100- /O.UPG.KMOB.FW.A.0027.060405T1600Z-060406T0000Z/ /O.NEW.KMOB.FW.W.0035.060405T1600Z-060406T0000Z/ /O.CON.KMOB.FW.W.0034.000000T0000Z-060405T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 240 PM CDT TUE APR 4 2006 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW AFTERNOON RELATIVE HUMIDITY... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 7 PM WEDNESDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW AFTERNOON RELATIVE HUMIDITY... HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE CENTRAL GULF COAST REGION THROUGH WEDNESDAY. AFTERNOON RELATIVE HUMIDITIES WILL FALL BELOW 30 PERCENT FOR 4 CONSECUTIVE HOURS OR MORE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. DUE TO RECORD DRY WEATHER OVER THE PAST MONTH AND THE OCCURRENCE OF AND LONG DURATION OF CRITICALLY LOW AFTERNOON RELATIVE HUMIDITIES...FIRE GROWTH POTENTIAL REMAINS HIGH...GIVEN LOW FUEL MOISTURE LEVELS ALONG WITH NEAR GROUND CONDITIONS. $$ 10
3 follow-up statements
000 WWUS84 KMOB 050435 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 1130 PM CDT TUE APR 4 2006 FLZ001>006-008-051100- /O.CON.KMOB.FW.W.0035.060405T1600Z-060406T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-COASTAL WALTON- 1130 PM CDT TUE APR 4 2006 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 7 PM WEDNESDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW AFTERNOON RELATIVE HUMIDITY... HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE CENTRAL GULF COAST REGION THROUGH WEDNESDAY. AFTERNOON RELATIVE HUMIDITIES WILL FALL BELOW 30 PERCENT FOR 4 CONSECUTIVE HOURS OR MORE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. DUE TO RECORD DRY WEATHER OVER THE PAST MONTH AND THE OCCURRENCE OF AND LONG DURATION OF CRITICALLY LOW AFTERNOON RELATIVE HUMIDITIES...FIRE GROWTH POTENTIAL REMAINS HIGH...GIVEN LOW FUEL MOISTURE LEVELS ALONG WITH NEAR GROUND CONDITIONS. $$
000 WWUS84 KMOB 050945 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 445 AM CDT WED APR 5 2006 FLZ001-003-005-051745- /O.NEW.KMOB.FW.A.0028.060406T1600Z-060407T0000Z/ /O.CON.KMOB.FW.W.0035.060405T1600Z-060406T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 445 AM CDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. DUE TO RECORD DRY WEATHER OVER THE PAST MONTH AND THE OCCURRENCE OF AND LONG DURATION OF CRITICALLY LOW AFTERNOON RELATIVE HUMIDITIES...FIRE GROWTH POTENTIAL REMAINS HIGH...GIVEN LOW FUEL MOISTURE LEVELS ALONG WITH NEAR GROUND CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ002-004-006-008-051745- /O.CON.KMOB.FW.W.0035.060405T1600Z-060406T0000Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 445 AM CDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. DUE TO RECORD DRY WEATHER OVER THE PAST MONTH AND THE OCCURRENCE OF AND LONG DURATION OF CRITICALLY LOW AFTERNOON RELATIVE HUMIDITIES...FIRE GROWTH POTENTIAL REMAINS HIGH...GIVEN LOW FUEL MOISTURE LEVELS ALONG WITH NEAR GROUND CONDITIONS. $$
000 WWUS84 KMOB 051942 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 231 PM CDT WED APR 5 2006 FLZ002-004-006-008-060000- /O.EXA.KMOB.FW.A.0028.060406T1600Z-060407T0000Z/ /O.CON.KMOB.FW.W.0035.000000T0000Z-060406T0000Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 231 PM CDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW AFTERNOON RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A LONG DURATION LOW AFTERNOON RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN MOBILE CONTINUES A RED FLAG WARNING THROUGH 7 PM THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT. THE NATIONAL WEATHER SERVICE IN MOBILE HAS ALSO ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. DUE TO RECORD DRY WEATHER OVER THE PAST MONTH AND THE OCCURRENCE OF AND LONG DURATION OF CRITICALLY LOW AFTERNOON RELATIVE HUMIDITIES...FIRE GROWTH POTENTIAL REMAINS HIGH...GIVEN LOW FUEL MOISTURE LEVELS ALONG WITH NEAR GROUND CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ001-003-005-060000- /O.CON.KMOB.FW.W.0035.000000T0000Z-060406T0000Z/ /O.CON.KMOB.FW.A.0028.060406T1600Z-060407T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 231 PM CDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW AFTERNOON RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A LONG DURATION LOW AFTERNOON RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN MOBILE CONTINUES A RED FLAG WARNING THROUGH 7 PM THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT. THE NATIONAL WEATHER SERVICE IN MOBILE HAS CONTINUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. DUE TO RECORD DRY WEATHER OVER THE PAST MONTH AND THE OCCURRENCE OF AND LONG DURATION OF CRITICALLY LOW AFTERNOON RELATIVE HUMIDITIES...FIRE GROWTH POTENTIAL REMAINS HIGH...GIVEN LOW FUEL MOISTURE LEVELS ALONG WITH NEAR GROUND CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 4, 3:30 AM CDT, 11 hours 10 minutes earlier.
Area forecast discussion, Apr 4, 3:30 AM CDT, 11 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
330 AM CDT TUE APR 4 2006
.SHORT TERM...(TODAY AND TONIGHT). LATEST SFC MAP SHOWED SFC COLD
FRONT HAS MOVED OFF THE COAST PROGGED TO MOVE SOUTH OF THE MARINE
LATER THIS MORNING. TO THE NORTH SFC HIGH PRES WAS CENTERED OVER NE
KS PROGGED TO MOVE SE OVER THE CENTRAL AL THROUGH 12Z WED. WITH THIS
MUCH DRIER/COOLER CONDITIONS CAN BE EXPECTED WITH AFTERNOON
HUMIDITIES RANGING FROM 25 TO 30 PERCENT FOR MOST PLACES EXCEPT
ALONG THE IMMEDIATE COAST. FOR TONIGHT LOWS IN THE MID TO UPPER 40S
CAN BE EXPECTED FOR MOST INLAND AREAS AND FROM LOW TO MID 50S ALONG
THE IMMEDIATE COAST. DUE TO THE POSITION OF THE HIGH OVERNIGHT WINDS
COULD DROP CONSIDERABLY POSSIBLY GIVING WAY TO SLIGHTLY COOLER TEMPS
THAN GUIDANCE FOR SOME SITES WELL INLAND. FOR NOW WILL GO WITH
CURRENT MAV MOS FOR TEMPS. /32
&&
.LONG TERM...(WEDNESDAY THROUGH MONDAY). MID TO UPPER RIDGE OVER THE
WESTERN AND CENTRAL GULF STRETCHING INLAND TO THE MID MS RIVER
VALLEY WILL MOVE EASTWARD THROUGH FRIDAY...GIVING WAY TO INCREASED
SUBSIDENCE ALOFT WED AND THU...AND EVENTUALLY A WEAK SYNOPTIC FLOW
FROM THE SOUTH NEAR THE SFC BEGINNING WED AFT...BECOMING BETTER
ESTABLISH ON THU. WITH THIS BETTER LOW LEVEL MOISTURE WILL INITIALLY
BECOME ESTABLISH OVER SOUTHWEST SECTIONS OF THE CWFA SPREADING NORTH
AND EAST LATE THU THROUGH FRI EVE. BY MIDNIGHT FRI NEXT MAIN UPPER
TROF/LOW MOVES EAST OF THE CENTRAL PLAINS WITH A TRAILING COLD FRONT
PUSHING SE TOWARDS THE N CENTRAL GULF COAST. WITH LIMITED MOISTURE
STILL A FACTOR...ONLY SCATTERED PRECIP CAN BE EXPECTED OUT AHEAD OF
THIS NEXT SYSTEM...DEVELOPING LATE FRI NIGHT OVER NORTHERN AND
WESTERN SECTIONS OF THE CWFA...THEN SPREADING SOUTHEASTWARD MOSTLY
ALONG THE FRONT DURING THE DAY ON SAT. THIS NEXT FRONT IS EXPECTED
TO MOVE TO NEAR THE COAST SAT EVE...THEN MOVE SOUTH OF THE COAST AND
STALL OVER THE MARINE AREA ON SUN. FRONTAL BOUNDARY BECOMES DIFFUSE
LATE INTO WEEKEND WITH MID TO UPPER RIDGE AXIS MOVING SLOWLY EAST
ACROSS THE DEEP SOUTH THROUGH EARLY TUE NEXT WEEK. WILL CONTINUE TO
USE CURRENT MEX MOS FOR TEMPS. /32
&&
.MARINE...COLD FRONT MOVING SOUTH ACROSS THE COASTAL WATERS THIS
MORNING JUST AS EXPECTED. BUOY DATA INDICATES THAT NORTHERLY WINDS
ARE INCREASING OVER THE COASTAL WATERS...NOW AT SMALL CRAFT EXERCISE
CAUTION CRITERIA. EXPECT WINDS TO CONTINUE IN THE 15 TO 20 KNOT
RANGE THIS MORNING...THEN DIMINISH RAPIDLY BY LATE AFTERNOON AS SFC
HIGH PRESSURE QUICKLY BUILDS IN THE WAKE OF THE FRONT. WINDS MAY
EVEN BRIEFLY BECOME ONSHORE NEAR THE COAST LATE THIS AFTERNOON AS A
VERY WEAK SEA BREEZE CIRCULATION TRIES TO DEVELOP...AND THIS IS
NOTED IN MOST OF THE GUIDANCE AND REFLECTED IN MARINE FORECAST. BY
LATE WEDNESDAY...THE SFC HIGH PRESSURE IS PROGGED TO HAVE MOVED EAST
OF THE COASTAL WATERS...WITH A LIGHT ONSHORE FLOW REDEVELOPING. THIS
ONSHORE FLOW WILL GRADUALLY INCREASE THROUGH EARLY SATURDAY AS
ANOTHER FRONTAL BOUNDARY APPROACHES FROM THE WEST. /12
&&
.FIRE WEATHER...AFTERNOON RELATIVE HUMIDITIES WILL FALL TO BELOW 35
PERCENT FOR MORE THAN 4 CONSECUTIVE HOURS FOR MOST INLAND AREAS EVEN
WITHIN 5 MILES FROM THE COAST. WITH THIS WILL HAVE TO UPDATE CURRENT
RED FLAG WARNING FOR THE WESTERN FL PANHANDLE WHICH NOW INCLUDES ALL
COUNTIES OR ZONES. WILL GO WITH A FIRE WEATHER WATCH FOR ALL NWFL
ZONES FOR WED ALSO. AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE
CLOSELY MONITORED ALSO ON THU AS MID TO UPPER RIDGE BUILDS IN FROM
THE WEST. /32
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 77 50 76 58 / 0 0 0 10
PENSACOLA 77 53 76 57 / 0 0 0 10
DESTIN 74 54 72 59 / 0 0 0 10
EVERGREEN 73 46 76 51 / 0 0 0 10
WAYNESBORO 75 48 77 53 / 0 0 0 10
CAMDEN 74 48 77 52 / 0 0 0 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM TUESDAY TO 7 PM TUESDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL
OKALOOSA...COASTAL SANTA ROSA...COASTAL WALTON...INLAND
ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
A FIRE WEATHER WATCH WILL ALSO BE IN EFFECT ON WEDNESDAY FROM
NOON TO 6 PM FOR THE FOLLOWING ZONES: COASTAL
ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...COASTAL
WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 4, 5:45 AM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 545 AM CDT TUE APR 4 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-050000- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 545 AM CDT TUE APR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE (TODAY AND TONIGHT)... NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN (WEDNESDAY THROUGH MONDAY)... HIGH PRESSURE DOMINATES THE WEATHER THROUGH THE MIDDLE PART OF THE WEEK. ANOTHER FRONT APPROACHES THE REGION THIS WEEKEND. WHILE THE CHANCE OF SHOWER AND THUNDERSTORMS WILL INCREASE SLIGHTLY...AT THIS TIME...NO SEVERE WEATHER IS EXPECTED WITH THIS NEXT FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 5:01 AM CDT | Fire Weather Watch | MOB | Walton | 10 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.